# SDR ASAA2019031928680

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 19,905 hours, 6,483 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 NR 1 ENGINE FAN LUBE SPACERS NR 4,5,11,12,15,16,17,19 AND 23 ARE DISBONDED AT THE ELASTOMERS. GROUNDED - YES. REMOVED AND REPLACED ALL 24 SPACERS ON NR 1 ENGINE. REF T/C 78472010 FAN BLADE LUBRICATION.
